MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X10 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (3.3) 3.5X10 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.753
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Three attempts of contact with the dentist were performed, in order to obtain the missing information about lot number, but without success.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 1 month after the dental implant was installed in intraoral region 21#, its non- osseointegration was observed.Moreover, immediate implant was performed.

Brand Name
TI DRIVE ACQUA IMPLANT (3.3) 3.5X10 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8551297
Report Number3008261720-2019-01696
Device Sequence Number368011
Product Code DZE
UDI-Device Identifier07899878017080
UDI-Public07899878017080
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/25/2019
Report Date (Section F) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2019
Event Location Other
Date Report to Manufacturer04/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;